American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F14) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Simon Guest. A solvable version of the Baer-Suzuki theorem. Trans. Amer. Math. Soc. 362 (2010) 5909-5946. MR 2661502.
Abstract, references, and article information   
View Article: PDF

[2] Daciberg Lima Gonçalves and John Guaschi. The lower central and derived series of the braid groups of the sphere. Trans. Amer. Math. Soc. 361 (2009) 3375-3399. MR 2491885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Luis Paris. Residual $p$ properties of mapping class groups and surface groups. Trans. Amer. Math. Soc. 361 (2009) 2487-2507. MR 2471926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Henry K. Schenck and Alexander I. Suciu. Resonance, linear syzygies, Chen groups, and the Bernstein-Gelfand-Gelfand correspondence. Trans. Amer. Math. Soc. 358 (2006) 2269-2289. MR 2197444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Henry K. Schenck and Alexander I. Suciu. Lower central series and free resolutions of hyperplane arrangements. Trans. Amer. Math. Soc. 354 (2002) 3409-3433. MR 1911506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. R. Cohen and S. Gitler. On loop spaces of configuration spaces. Trans. Amer. Math. Soc. 354 (2002) 1705-1748. MR 1881013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Graham Ellis. On the relation between upper central quotients and lower central series of a group. Trans. Amer. Math. Soc. 353 (2001) 4219-4234. MR 1837229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kevin P. Knudson. Correction to ``Relative Completions of Linear Groups over ${\mathbb Z}[t]$ and ${\mathbb Z}[t,t^{-1}]$''. Trans. Amer. Math. Soc. 353 (2001) 3833-3834. MR 1837261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kevin P. Knudson. Relative completions of linear groups over $\mathbb{Z}[t]$ and $\mathbb{Z}[t,t^{-1}]$. Trans. Amer. Math. Soc. 352 (2000) 2205-2216. MR 1641103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel C. Cohen and Alexander I. Suciu. Alexander invariants of complex hyperplane arrangements. Trans. Amer. Math. Soc. 351 (1999) 4043-4067. MR 1475679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John P. Labute. The determination of the Lie algebra associated to the lower central series of a group . Trans. Amer. Math. Soc. 288 (1985) 51-57. MR 773046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William Benjamin Fite. On metabelian groups . Trans. Amer. Math. Soc. 3 (1902) 331-353. MR 1500604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1